| Catalog Number |
ASK-21242-MMC1 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Extravasation (1842); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
08/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medwatch form received reports: "rij introducer w/ pac through it placed via us with tee, removed 2 days later.Sat patient up in the cardiac chair mode and noted the rij cordis site was leaking and the chlorhexidine gluconate (chg) of the transparent dressing was soaked.Epinephrine and isuprel were infusing.Bedside lung ultrasound in emergency (blue) ultrasound done and noted a large occlusive clot.Extravasation protocol followed and injections done.Cns has line.".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The ifu provided with the kit informs the user, "some disinfectants used at the access device insertion site contain solvents, which can attack the catheter material.Assure insertion site is dry before dressing".A device history record review was performed based on a potential lot from sales history, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: date of incident changed to (b)(6) 2023 after receipt of additional information.Codes added for occlusion and extravasation.